# SDR DALA1111356316

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 39,381 hours, 5,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2520-2560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SEAL INTERFACE INSP LT SIDE.  FOUND LIGHT WEAR BETWEEN STA 2520-2560 BLENDED AREA MAX MATERIAL REMOVED IS .002" HFEC NO CRACKS. WITHIN LIMITS IAW SRM 53-00-01, FIG 101 TREATED, PRIMED AND APPLIED TEFLON COATING IAW AA 5331-01190-02, ERA 489979-14AD DOCUMENTS.  REWORKED AREA.  REQUIRED INSP COMPLETED BY 05201 ASSOCIATED AA 5331-01190 ADDED.
